# SDR WX0A071975

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CUSP WEB CORRODED OUT OF THE LIMITS STATION 484 - 541.  REMOVED DAMAGED CUSP MEMBRANE, TRIMMED OUT DAMAGE FROM MEMBRANE.  FABRICATED FILLERS, HIGH DOUBLERS, DOUBLER & INSTALLED REPAIRS PARTS IAW SRM53-05 FIGURE 131 A-17.
